| Model Number |
KD-V431M-0720 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the single use 3-lumen sphincterotome cutting wire broke.The issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography (ercp)procedure.The procedure was completed using a similar device.There were no reports of patient harm.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
Additional information: d4, h4 this supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the malfunction was due to random or expected component failure, further presumed to have occurred due to stress applied to the component.Olympus will continue to monitor field performance for this device.